# SDR SWAA2015042138727

- Difficulty date: April 18, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 49,088 hours, 22,074 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 491300
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, NR 2 PACK TRIPPED WILL NOT RESET.  R & R NR 2 ACM IAW MM.
